# SDR GLBA20100302FA

- Difficulty date: March 1, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 26,250 hours, 35,501 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON ROUTINE SCHEDULED MX A LOCK FASTENER HOLE IN THE LT WING SPAR AT APPROX WS 93.250 WAS FOUND STEPPED.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-57-002. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
